MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS ASPIRATION CATHETER; CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION

AVANOS MEDICAL, INC. AVANOS ASPIRATION CATHETER; CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION
Model Number 92796
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
We went to use the aspiration catheter during an egd this morning and the tip would not open and close in order to get the aspirate we needed from the duodenum.We had to waste this supply and open a new one.Fda safety report id# (b)(4).

Brand Name
AVANOS ASPIRATION CATHETER
Common Device Name
CATHETER (GASTRIC, COLONIC, ETC.), IRRIGATION AND ASPIRATION
Manufacturer (Section D)
AVANOS MEDICAL, INC.
MDR Report Key15543039
Report NumberMW5112418
Device Sequence Number20337044
Product Code KDH
UDI-Device Identifier00350770927961
UDI-Public(01)00350770927961
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number92796
Device Catalogue Number62290
Device Lot Number30191400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown